# SDR SWAA2021112446110

- Difficulty date: November 21, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737
- Aircraft serial: 29819
- Aircraft time: 67,723 hours, 39,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING EMERGENCY EXIT DOOR OUTSIDE EMERGENCY LIGHT INOP ; / [01] RELAMPED LEFT OVERWING EMERGENCY LIGHT IAW AMM 33-51-04
